Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Trying to conceive. Semen analysis shows low motility. Taking testocaps. How to improve motility?

Hello Dr, I am xxxxx and we have been trying for child for last 13 months but my wife didn t get pregnant. We have gone trough all the tested as Doctor suggested, and she is fine but Dr told me to do semen analysis . Before three month the analysis resulted 28 mil/ml sperm and having motility as 15%. And to increase motility Dr suggested me to take testocaps for three month. But recent analysis shows that still there is huge lack of motility. Please suggest any other medicine so that i can improve my sperm motility . Thanks Praveen
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

look, your sperm count is normal. But, motility is normal.

You need coenzyme Q, vitamin E supplements. That are only helpful in this situation.

Consult with an infertility specialist for further management.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor